Alert archive / California / Beach Hazards Statements in 2014
Beach Hazards Statement 14, NWS Los Angeles, CA
NWS Los Angeles, CA issued this beach hazards statement at Aug 21, 2014, 1:49 AM PDT for Los Angeles County, California. It took effect at Aug 21, 2014, 9:00 AM PDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2014, 1:49 AM PDT (08:49 UTC)
- In effect from
- Aug 21, 2014, 9:00 AM PDT
- Expired
- Aug 22, 2014, 9:00 AM PDT
- In force
- 24 hr
- Issued by
- NWS Los Angeles, CA
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 08:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 8.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -523 J/kg
- Mixed-layer LCL
- 1387 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
498 WHUS46 KLOX 210849 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 149 AM PDT THU AUG 21 2014 ...STRONG RIP CURRENTS AND ELEVATED SURF EXPECTED ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .TROPICAL STORM LOWELL WHICH WAS AROUND 1000 MILES SSW OF LOS ANGELES THIS MORNING WILL BEGIN TO SEND INCREASING SWELLS AND SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. EXPECT A SOUTHERLY SWELL TO INCREASE TO 4 FEET TODAY WITH A MODERATE 12 SECOND PERIOD. THIS WILL GENERATE STRONG RIP CURRENTS ALONG SOUTH TO SOUTHWEST FACING BEACHES AS WELL AS LONGSHORE CURRENTS. BY FRIDAY NIGHT SWELLS ARE EXPECTED TO INCREASE TO 5 FEET WHERE SURF 5 TO 7 FEET WITH LOCAL SETS TO 8 FEET COULD BE POSSIBLE. THERE WILL BE A CHANCE THAT THE BEACH HAZARDS STATEMENT MIGHT NEED TO BE UPGRADED TO A HIGH SURF ADVISORY FRIDAY NIGHT THROUGH SUNDAY MORNING FOR SOUTH FACING BEACHES...INCLUDING ZUMA...MALIBU...CABRILLO BEACHES AS WELL AS SOUTH FACING BEACHES ACROSS SOUTHERN VENTURA COUNTY. CAZ040-041-087-211700- /O.NEW.KLOX.BH.S.0014.140821T1600Z-140825T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 149 AM PDT THU AUG 21 2014 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM PDT THIS MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS AND ELEVATED SURF...WHICH IS IN EFFECT FROM 9 AM PDT THIS MORNING THROUGH SUNDAY AFTERNOON. * HAZARDS...HIGH RIP CURRENT RISK DUE TO ELEVATED SURF AND MODERATE PERIOD SWELLS. * TIMING...MID MORNING TODAY THROUGH SUNDAY AFTERNOON. * LOCATION...SOUTH FACING BEACHES WILL BE THE MOST AFFECTED INCLUDING ZUMA...MALIBU...CABRILLO BEACHES AS WELL AS SOUTHERN VENTURA COUNTY BEACHES INCLUDING POINT MUGU AREA. THERE WILL ALSO BE LONGSHORE CURRENTS THAT COULD AFFECT WEST FACING BEACHES AS WELL. * IMPACTS...STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ KAPLAN/RAT SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
7 follow-up statements
170 WHUS46 KLOX 211632 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 932 AM PDT THU AUG 21 2014 ...STRONG RIP CURRENTS AND ELEVATED SURF EXPECTED ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .TROPICAL STORM LOWELL WHICH WAS AROUND 1000 MILES SSW OF LOS ANGELES THIS MORNING WILL BEGIN TO SEND INCREASING SWELLS AND SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. EXPECT A SOUTHERLY SWELL TO INCREASE TO 4 FEET TODAY WITH A MODERATE 12 SECOND PERIOD. THIS WILL GENERATE STRONG RIP CURRENTS ALONG SOUTH TO SOUTHWEST FACING BEACHES AS WELL AS LONG SHORE CURRENTS. BY FRIDAY NIGHT SWELLS ARE EXPECTED TO INCREASE TO 5 FEET WHERE SURF 5 TO 7 FEET WITH LOCAL SETS TO 8 FEET COULD BE POSSIBLE. THERE WILL BE A CHANCE THAT THE BEACH HAZARDS STATEMENT MIGHT NEED TO BE UPGRADED TO A HIGH SURF ADVISORY FRIDAY NIGHT THROUGH SUNDAY MORNING FOR SOUTH FACING BEACHES...INCLUDING ZUMA...MALIBU...CABRILLO BEACHES AS WELL AS SOUTH FACING BEACHES ACROSS SOUTHERN VENTURA COUNTY. CAZ040-041-087-220045- /O.CON.KLOX.BH.S.0014.000000T0000Z-140825T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 932 AM PDT THU AUG 21 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * HAZARDS...HIGH RIP CURRENT RISK DUE TO ELEVATED SURF AND MODERATE PERIOD SWELLS. * TIMING...MID MORNING TODAY THROUGH SUNDAY AFTERNOON. * LOCATION...SOUTH FACING BEACHES WILL BE THE MOST AFFECTED INCLUDING ZUMA...MALIBU...CABRILLO BEACHES AS WELL AS SOUTHERN VENTURA COUNTY BEACHES INCLUDING POINT MUGU AREA. THERE WILL ALSO BE LONG SHORE CURRENTS THAT COULD AFFECT WEST FACING BEACHES AS WELL. * IMPACTS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ SWEET SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
674 WHUS46 KLOX 220043 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 543 PM PDT THU AUG 21 2014 ...STRONG RIP CURRENTS AND ELEVATED SURF EXPECTED ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .HURRICANE LOWELL WAS AROUND 950 MILES SOUTH-SOUTHWEST OF LOS ANGELES THIS EVENING. THE RESULTING SWELL WILL BRING BUILDING SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. SURF OF 3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET WILL CONTINUE ACROSS FAVORED SOUTH FACING BEACHES THROUGH FRIDAY MORNING...THEN INCREASE TO 5 TO 7 FEET WITH LOCAL BREAKERS UP TO 9 FEET FRIDAY AFTERNOON THROUGH SUNDAY MORNING. DURING THIS TIME...THERE IS A CHANCE THAT THE BEACH HAZARDS STATEMENT WILL NEED TO BE UPGRADED TO A HIGH SURF ADVISORY. THIS INCREASING SOUTHERLY SWELL WILL BRING STRONG RIP CURRENTS TO AREA BEACHES THROUGH THE WEEKEND...WITH SNEAKER WAVES LIKELY ON ROCKS AND JETTIES. CAZ040-041-087-221000- /O.CON.KLOX.BH.S.0014.000000T0000Z-140825T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 543 PM PDT THU AUG 21 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * HAZARDS...HIGH RIP CURRENT RISK AND ELEVATED SURF. * TIMING...BUILDING SURF ACROSS SOUTH FACING BEACHES...PEAKING FRIDAY AFTERNOON THROUGH SUNDAY MORNING. * SURF...3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET ON SOUTH FACING BEACHES THROUGH FRIDAY MORNING...THEN INCREASING TO 5 TO 7 FEET WITH LOCAL BREAKERS UP TO 9 FEET FRIDAY AFTERNOON THROUGH SUNDAY MORNING. * LOCATION...SOUTH FACING BEACHES WILL BE MOST AFFECTED INCLUDING ZUMA...MALIBU...AND CABRILLO BEACHES IN LOS ANGELES COUNTY...AS WELL AS POINT MUGU AND PORT HUENEME IN VENTURA COUNTY. THERE WILL ALSO BE LONG SHORE CURRENTS THAT COULD AFFECT WEST FACING BEACHES. * IMPACTS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. SNEAKER WAVES CAN BRING UNEXPECTEDLY LARGE WAVES ACROSS ROCKS AND JETTIES NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ GOMBERG/SMITH SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
246 WHUS46 KLOX 220049 CCA CFWLOX COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 546 PM PDT THU AUG 21 2014 ...STRONG RIP CURRENTS AND ELEVATED SURF EXPECTED ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .HURRICANE LOWELL WAS AROUND 950 MILES SOUTH-SOUTHWEST OF LOS ANGELES THIS EVENING. THE RESULTING SWELL WILL BRING BUILDING SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. SURF OF 3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET WILL CONTINUE ACROSS FAVORED SOUTH FACING BEACHES THROUGH FRIDAY MORNING...THEN INCREASE TO 5 TO 7 FEET WITH LOCAL BREAKERS UP TO 9 FEET FRIDAY AFTERNOON THROUGH SUNDAY MORNING. DURING THIS TIME...THERE IS A CHANCE THAT THE BEACH HAZARDS STATEMENT WILL NEED TO BE UPGRADED TO A HIGH SURF ADVISORY. THIS INCREASING SOUTHERLY SWELL WILL BRING STRONG RIP CURRENTS TO AREA BEACHES THROUGH THE WEEKEND...WITH SNEAKER WAVES LIKELY ON ROCKS AND JETTIES. THERE IS THE POSSIBILITY OF EVEN LARGER SOUTHERLY SWELL AND SURF BY THE MIDDLE OF NEXT WEEK AS ANOTHER HURRICANE IS PROJECTED TO DEVELOP ACROSS THE EASTERN PACIFIC. CAZ040-041-087-221030- /O.CON.KLOX.BH.S.0014.000000T0000Z-140825T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 546 PM PDT THU AUG 21 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * HAZARDS...HIGH RIP CURRENT RISK AND ELEVATED SURF. * TIMING...BUILDING SURF ACROSS SOUTH FACING BEACHES...PEAKING FRIDAY AFTERNOON THROUGH SUNDAY MORNING. * SURF...3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET ON SOUTH FACING BEACHES THROUGH FRIDAY MORNING...THEN INCREASING TO 5 TO 7 FEET WITH LOCAL BREAKERS UP TO 9 FEET FRIDAY AFTERNOON THROUGH SUNDAY MORNING. * LOCATION...SOUTH FACING BEACHES WILL BE MOST AFFECTED INCLUDING ZUMA...MALIBU...AND CABRILLO BEACHES IN LOS ANGELES COUNTY...AS WELL AS POINT MUGU AND PORT HUENEME IN VENTURA COUNTY. THERE WILL ALSO BE LONG SHORE CURRENTS THAT COULD AFFECT WEST FACING BEACHES. * IMPACTS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. SNEAKER WAVES CAN BRING UNEXPECTEDLY LARGE WAVES ACROSS ROCKS AND JETTIES NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ GOMBERG/SMITH SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
479 WHUS46 KLOX 220411 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 911 PM PDT THU AUG 21 2014 ...STRONG RIP CURRENTS AND ELEVATED SURF EXPECTED ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .TROPICAL STORM LOWELL WAS AROUND 950 MILES SOUTH-SOUTHWEST OF LOS ANGELES THIS EVENING. THE RESULTING SWELL WILL BRING BUILDING SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. SURF OF 3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET WILL CONTINUE ACROSS FAVORED SOUTH FACING BEACHES THROUGH FRIDAY MORNING...THEN INCREASE TO 5 TO 7 FEET WITH LOCAL BREAKERS UP TO 9 FEET FRIDAY AFTERNOON THROUGH SUNDAY MORNING. DURING THIS TIME...THERE IS A CHANCE THAT THE BEACH HAZARDS STATEMENT WILL NEED TO BE UPGRADED TO A HIGH SURF ADVISORY. THIS INCREASING SOUTHERLY SWELL WILL BRING STRONG RIP CURRENTS TO AREA BEACHES THROUGH THE WEEKEND...WITH SNEAKER WAVES LIKELY ON ROCKS AND JETTIES. THERE IS THE POSSIBILITY OF EVEN LARGER SOUTHERLY SWELL AND SURF BY THE MIDDLE OF NEXT WEEK AS ANOTHER HURRICANE IS PROJECTED TO DEVELOP ACROSS THE EASTERN PACIFIC. CAZ040-041-087-221200- /O.CON.KLOX.BH.S.0014.000000T0000Z-140825T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 911 PM PDT THU AUG 21 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * HAZARDS...HIGH RIP CURRENT RISK AND ELEVATED SURF. * TIMING...BUILDING SURF ACROSS SOUTH FACING BEACHES...PEAKING FRIDAY AFTERNOON THROUGH SUNDAY MORNING. * SURF...3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET ON SOUTH FACING BEACHES THROUGH FRIDAY MORNING...THEN INCREASING TO 5 TO 7 FEET WITH LOCAL BREAKERS UP TO 9 FEET FRIDAY AFTERNOON THROUGH SUNDAY MORNING. * LOCATION...SOUTH FACING BEACHES WILL BE MOST AFFECTED INCLUDING ZUMA...MALIBU...AND CABRILLO BEACHES IN LOS ANGELES COUNTY...AS WELL AS POINT MUGU AND PORT HUENEME IN VENTURA COUNTY. THERE WILL ALSO BE LONG SHORE CURRENTS THAT COULD AFFECT WEST FACING BEACHES. * IMPACTS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. SNEAKER WAVES CAN BRING UNEXPECTEDLY LARGE WAVES ACROSS ROCKS AND JETTIES NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. && $$ GOMBERG/SMITH SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
784 WHUS46 KLOX 220842 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 142 AM PDT FRI AUG 22 2014 ...HIGH SURF WILL AFFECT SOUTH FACING BEACHES OF LOS ANGELES AND VENTURA COUNTIES FROM 9 AM PDT THIS MORNING THROUGH SUNDAY AFTERNOON... ...STRONG RIP CURRENTS EXPECTED TO CONTINUE ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .TROPICAL STORM LOWELL WAS AROUND 900 MILES SOUTHWEST OF LOS ANGELES THIS MORNING. THE RESULTING SWELL WILL BRING BUILDING SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. SURF OF 3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET WILL CONTINUE ACROSS FAVORED SOUTH FACING BEACHES THROUGH MID MORNING...THEN INCREASE TO 5 TO 7 FEET WITH MAXIMUM BREAKERS UP TO 10 FEET BY MID TO LATE MORNING THROUGH SUNDAY AFTERNOON. DURING THIS TIME...A HIGH SURF ADVISORY WILL BE IN EFFECT FOR THE SAME LOCATIONS. THIS INCREASING SOUTHERLY SWELL WILL BRING STRONG RIP CURRENTS TO AREA BEACHES THROUGH THE WEEKEND...WITH SNEAKER WAVES LIKELY ON ROCKS AND JETTIES. THERE IS THE POSSIBILITY OF EVEN LARGER SOUTHERLY SWELL AND SURF BY THE MIDDLE OF NEXT WEEK AS ANOTHER HURRICANE IS PROJECTED TO DEVELOP ACROSS THE EASTERN PACIFIC. CAZ040-041-087-221600- /O.NEW.KLOX.SU.Y.0014.140822T1600Z-140825T0000Z/ /O.EXT.KLOX.BH.S.0014.000000T0000Z-140822T1600Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 142 AM PDT FRI AUG 22 2014 ...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT SUNDAY. * HAZARDS...HIGH SURF ACROSS EXPOSED SOUTH FACING BEACHES AS WELL AS HIGH RIP CURRENT RISK. * TIMING...BUILDING SURF ACROSS SOUTH FACING BEACHES...PEAKING THIS AFTERNOON THROUGH SUNDAY MORNING. * SURF...3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET ON SOUTH FACING BEACHES THROUGH EARLY THIS MORNING...THEN BY MID TO LATE MORNING SURF IS EXPECTED TO INCREASE TO 5 TO 7 FEET WITH MAXIMUM BREAKERS UP TO 10 FEET THROUGH EARLY SUNDAY AFTERNOON...THEN DIMINISHING THROUGH SUNDAY NIGHT INTO MONDAY. * LOCATION...SOUTH FACING BEACHES WILL BE MOST AFFECTED INCLUDING ZUMA...MALIBU...AND CABRILLO BEACHES IN LOS ANGELES COUNTY...AS WELL AS POINT MUGU AND PORT HUENEME IN VENTURA COUNTY. THERE WILL ALSO BE LONG SHORE CURRENTS THAT COULD AFFECT WEST FACING BEACHES. * IMPACTS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. SNEAKER WAVES CAN BRING UNEXPECTEDLY LARGE WAVES ACROSS ROCKS AND JETTIES NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A LIFEGUARD. && $$ KAPLAN/DG/RAT SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
620 WHUS46 KLOX 220915 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 215 AM PDT FRI AUG 22 2014 ...HIGH SURF WILL AFFECT SOUTH FACING BEACHES OF LOS ANGELES AND VENTURA COUNTIES FROM 9 AM PDT THIS MORNING THROUGH SUNDAY AFTERNOON... ...STRONG RIP CURRENTS EXPECTED TO CONTINUE ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .TROPICAL STORM LOWELL WAS AROUND 900 MILES SOUTHWEST OF LOS ANGELES THIS MORNING. THE RESULTING SWELL WILL BRING BUILDING SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. SURF OF 3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET WILL CONTINUE ACROSS FAVORED SOUTH FACING BEACHES THROUGH MID MORNING...THEN INCREASE TO 5 TO 7 FEET WITH MAXIMUM BREAKERS UP TO 9 FEET BY MID TO LATE MORNING THROUGH SUNDAY AFTERNOON. DURING THIS TIME...A HIGH SURF ADVISORY WILL BE IN EFFECT FOR THE SAME LOCATIONS. THIS INCREASING SOUTHERLY SWELL WILL BRING STRONG RIP CURRENTS TO AREA BEACHES THROUGH THE WEEKEND...WITH SNEAKER WAVES LIKELY ON ROCKS AND JETTIES. THERE IS THE POSSIBILITY OF EVEN LARGER SOUTHERLY SWELL AND SURF BY THE MIDDLE OF NEXT WEEK AS ANOTHER HURRICANE IS PROJECTED TO DEVELOP ACROSS THE EASTERN PACIFIC. CAZ040-041-087-221600- /O.CON.KLOX.SU.Y.0014.140822T1600Z-140825T0000Z/ /O.CON.KLOX.BH.S.0014.000000T0000Z-140822T1600Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 215 AM PDT FRI AUG 22 2014 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT SUNDAY... * HAZARDS...HIGH SURF ACROSS EXPOSED SOUTH FACING BEACHES AS WELL AS HIGH RIP CURRENT RISK. * TIMING...BUILDING SURF ACROSS SOUTH FACING BEACHES...PEAKING THIS AFTERNOON THROUGH SUNDAY MORNING. * SURF...3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET ON SOUTH FACING BEACHES THROUGH EARLY THIS MORNING...THEN BY MID TO LATE MORNING SURF IS EXPECTED TO INCREASE TO 5 TO 7 FEET WITH MAXIMUM BREAKERS UP TO 9 FEET THROUGH EARLY SUNDAY AFTERNOON... THEN DIMINISHING THROUGH SUNDAY NIGHT INTO MONDAY. * LOCATION...SOUTH FACING BEACHES WILL BE MOST AFFECTED INCLUDING ZUMA...MALIBU...AND CABRILLO BEACHES IN LOS ANGELES COUNTY...AS WELL AS POINT MUGU AND PORT HUENEME IN VENTURA COUNTY. THERE WILL ALSO BE LONG SHORE CURRENTS THAT COULD AFFECT WEST FACING BEACHES. * IMPACTS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. SNEAKER WAVES CAN BRING UNEXPECTEDLY LARGE WAVES ACROSS ROCKS AND JETTIES NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A LIFEGUARD. && $$ KAPLAN/GOMBERG/RAT SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
854 WHUS46 KLOX 221604 CFWLOX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 AM PDT FRI AUG 22 2014 ...HIGH SURF WILL AFFECT SOUTH FACING BEACHES OF LOS ANGELES AND VENTURA COUNTIES THROUGH SUNDAY AFTERNOON... ...STRONG RIP CURRENTS EXPECTED TO CONTINUE ACROSS SOUTH FACING BEACHES FOR LOS ANGELES AND VENTURA COUNTIES THROUGH THIS WEEKEND... .TROPICAL STORM LOWELL WAS 900 MILES SOUTHWEST OF LOS ANGELES THIS MORNING. THE RESULTING SWELL WILL BRING BUILDING SURF TO SOUTH FACING BEACHES ACROSS SOUTHERN CALIFORNIA THROUGH THIS WEEKEND. SURF OF 3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET WILL CONTINUE ACROSS FAVORED SOUTH FACING BEACHES THROUGH LATE MORNING... THEN WILL INCREASE TO 5 TO 7 FEET WITH MAXIMUM BREAKERS UP TO 9 FEET BY EARLY AFTERNOON AND CONTINUE THROUGH SUNDAY AFTERNOON. THIS INCREASING SOUTHERLY SWELL WILL BRING STRONG RIP CURRENTS TO AREA BEACHES THROUGH THE WEEKEND... WITH SNEAKER WAVES LIKELY ON ROCKS AND JETTIES. THERE IS THE POSSIBILITY OF EVEN LARGER SOUTHERLY SWELL AND SURF BY THE MIDDLE OF NEXT WEEK AS ANOTHER HURRICANE IS PROJECTED TO DEVELOP ACROSS THE EASTERN PACIFIC. CAZ040-041-087-230015- /O.EXP.KLOX.BH.S.0014.000000T0000Z-140822T1600Z/ /O.CON.KLOX.SU.Y.0014.000000T0000Z-140825T0000Z/ VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- CATALINA ISLAND- 904 AM PDT FRI AUG 22 2014 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... * TIMING...BUILDING SURF ACROSS SOUTH FACING BEACHES...PEAKING THIS AFTERNOON THROUGH SUNDAY MORNING. * SURF...3 TO 5 FEET WITH LOCAL BREAKERS TO 7 FEET ON SOUTH FACING BEACHES... INCREASING TO 5 TO 7 FEET WITH MAXIMUM BREAKERS UP TO 9 FEET BY EARLY AFTERNOON AND CONTINUING THROUGH EARLY SUNDAY AFTERNOON. SURF WILL DIMINISH SUNDAY NIGHT INTO MONDAY. * IMPACTS...STRONG RIP CURRENTS AND LONG SHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. SNEAKER WAVES CAN BRING UNEXPECTEDLY LARGE WAVES ACROSS ROCKS AND JETTIES NEAR THE WATERS EDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. REMEMBER...IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO SHORE UNTIL YOU ARE FREE OF THE POWERFUL CURRENT. ALWAYS SWIM NEAR A LIFEGUARD. && $$ CK/KJ/MW SURVEY FOR THIS PRODUCT FOUND AT HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Aug 21, 12:45 AM PDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 21, 12:45 AM PDT, 1 hour 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1245 AM PDT THU AUG 21 2014 ...UPDATED MARINE AND BEACH HAZARDS DISCUSSIONS... .SYNOPSIS... SOME LINGERING MID-LEVEL MOISTURE WILL RESULT IN A SLIGHT CHANCE OF MOUNTAIN AND DESERT THUNDERSTORMS THIS AFTERNOON. OTHERWISE...EXPECT A SLIGHT COOLING TREND FRIDAY THROUGH THE WEEKEND WITH CONTINUED COASTAL LOW CLOUDS AND FOG. FOR EARLY NEXT WEEK...HIGH PRESSURE IS EXPECTED TO BUILD OVER THE AREA...BRINGING WARMER CONDITIONS AND LIMITED COASTAL STRATUS. && .SHORT TERM (TODAY-SAT)...OVERALL...00Z MODELS IN GOOD SYNOPTIC AGREEMENT THROUGH THE PERIOD. AT UPPER LEVELS...LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EASTWARD ACROSS FAR SOUTHERN CALIFORNIA TODAY AND INTO THE 4-CORNERS AREA TONIGHT...WITH WEAK CYCLONIC FLOW REMAINING OVER THE AREA FRIDAY/SATURDAY. NEAR THE SURFACE...A MODERATE ONSHORE FLOW WILL CONTINUE...STRENGTHENING A BIT BY FRIDAY/SATURDAY. FORECAST-WISE...THE OVERALL WEATHER PATTERN SHOULD BE RATHER UNREMARKABLE. MODELS INDICATE SOME REMNANT MID-LEVEL MOISTURE AND INSTABILITY OVER THE VENTURA/LA MOUNTAINS AND ANTELOPE VALLEY THIS AFTERNOON/EVENING. SO...AN ISOLATED SHOWER/TSTM CANNOT BE RULED OUT SO WILL CONTINUE WITH SLIGHT CHANCE POPS FOR THOSE AREAS WITH THE MORNING FORECAST. OTHERWISE...THE PATTERN THROUGH SATURDAY WILL BE DICTATED BY THE INFLUENCE OF THE MARINE LAYER STRATUS. STRATUS HAVING A HARD TIME GETTING ESTABLISHED THIS MORNING...AND SKIES COULD START OUT A LOT MORE SUNNY ACROSS COASTAL/VALLEY AREAS THAN PREVIOUSLY EXPECTED. FOR TONIGHT THROUGH SATURDAY...THE CONTINUED ONSHORE FLOW SHOULD HELP GET THE MARINE STRATUS ESTABLISHED ACROSS THE COASTAL PLAIN AND LOCALLY INTO THE COASTAL VALLEYS (ESPECIALLY BY SATURDAY MORNING). WITH THE INVERSION REMAINING ON THE WEAK SIDE...ANY STRATUS THAT DEVELOPS DURING THE NIGHT/MORNING HOURS SHOULD DISSIPATE NICELY EACH AFTERNOON. AS FOR TEMPERATURES...EXPECT ONLY MINOR FLUCTUATIONS FROM TODAY THROUGH SATURDAY. FOR COASTAL/VALLEY AREAS...TODAY SHOULD BE A FEW DEGREES WARMER DUE TO LESS MARINE LAYER INFLUENCE...BUT A SLIGHT COOLING TREND IS ANTICIPATED FRIDAY/SATURDAY DUE TO ANTICIPATED INCREASE IN STRATUS COVERAGE. FOR INLAND AREAS...TODAY SHOULD BE SEVERAL DEGREES WARMER...WITH NEAR PERSISTENCE/VERY SLIGHT COOLING FOR FRIDAY/SATURDAY. .LONG TERM (SUN-WED)...FOR EXTENDED...MODELS SHOW SOME SIGNIFICANT DIFFERENCES WHICH RESULT IN A RATHER LOW CONFIDENCE FORECAST. AT UPPER LEVELS...BOTH THE GFS/ECMWF NOSE IN A RIDGE FROM THE SOUTHEAST ON SUNDAY. HOWEVER...FROM MONDAY THROUGH WEDNESDAY...THE MODELS DIVERGE NOTICEABLY. THE GFS MAINTAINS ITS PREVIOUS THINKING OF A EASTERN PACIFIC RIDGE SHIFTING EASTWARD OVER THE DISTRICT. THE ECMWF ON THE OTHER HAND DROPS A LOW PRESSURE SYSTEM SOUTH ACROSS CALIFORNIA. THIS NEW ECMWF SOLUTION IS VASTLY DIFFERENT FROM THE 12Z RUN (WHICH MATCHED UP WELL WITH THE CONSISTENT GFS SOLUTIONS). SO WILL DISCOUNT THIS NEW ECMWF SOLUTION FOR NOW. FORECAST-WISE...THE IDEA OF A BUILDING UPPER LEVEL RIDGE WILL MEAN A WARMING TREND FOR ALL AREAS THROUGH THE PERIOD. AS FOR SKY CONDITION...WILL EXPECT GENERALLY MOSTLY CLEAR SKIES WITH ANY STRATUS/FOG LIKELY CONFINED TO THE COASTAL PLAIN. THERE COULD BE SOME INCREASE IN MID/HIGH LEVEL CLOUDS EARLY NEXT WEEK FROM THE VARIOUS TROPICAL SYSTEMS IN THE EASTERN PACIFIC...BUT NOT CONFIDENT ENOUGH IN ANY MODEL SOLUTION TO INCLUDE ANY MENTION IN THE MORNING FORECAST PACKAGE AT THIS TIME. && .AVIATION...21/1240Z... N OF POINT CONCEPTION... LOW CONFIDENCE WITH 12Z TAFS. CIGS DID NOT MATERIALIZE THROUGH THE OVERNIGHT HOURS...BUT WERE APPROACHING THE CENTRAL COAST THIS MORNING. THERE IS A 30 PERCENT CHANCE THAT LIFR/IFR CIGS WILL AFFECT KSBP/KSMX THROUGH 16Z. LITTLE BETTER CONFIDENCE THAT LIFR CIGS WILL REDEVELOP AFTER 05-07Z TONIGHT. 20 PERCENT CHANCE THAT KPRB WILL GET IFR CIGS BETWEEN 14-16Z. S OF POINT CONCEPTION...MODERATE CONFIDENCE FOR SBA/VTU COUNTIES FOR VFR CONDS THIS MORNING. KLAX WILL EXPERIENCE MVFR CONDS THROUGH 16Z THIS MORNING...AND LONG BEACH SHOULD ALSO HAVE MVFR CIGS BY 14Z FOR A FEW HOURS. LOW CONFIDENCE FOR TIMING OF STRATUS TO REDEVELOP OVERNIGHT INTO FRIDAY MORNING. 40 PERCENT CHANCE THAT HIGH IFR OR LOW MVFR CIGS WILL DEVELOP +/- 2 HOURS FROM CURRENT TAF TIME. KLAX...MODERATE CONFIDENCE THAT MVFR CIGS WILL SCOUR OUT AT 16Z GIVE OR TAKE AN HOUR. LOWER CONFIDENCE FOR HIGH IFR/LOW MVFR CIGS TO REDEVELOP AT 08Z. CIGS COULD DELAY A FEW HOURS BEFORE DEVELOPING. KBUR...HIGH CONFIDENCE WITH VFR CONDS. 20 PERCENT CHANCE FOR IFR/LIFR CONDS AFTER 11Z FRI MORNING. && .MARINE...21/300 AM... NO SIGNIFICANT WIND ISSUES ANTICIPATED ACROSS THE COASTAL WATERS FOR THE NEXT SEVERAL DAYS. THERE WILL BE AN INCREASING 4 TO 5 FT SOUTHERLY SWELL THROUGH THIS WEEKEND WITH A MODERATE PERIOD OF 12 SECONDS THANKS TO TROPICAL STORM LOWELL. AT THIS TIME IT LOOKS LIKE MODELS ARE INDICATING ANOTHER TROPICAL DISTURBANCE JUST WEST OF CENTRAL AMERICA TO STRENGTHEN AND POSSIBLY DEVELOP INTO A TROPICAL DEPRESSION...WITH FURTHER STRENGTHENING EXPECTED AS IT APPROACHES BAJA CALIFORNIA. A FEW LONG RANGE MODELS LOOK TO KEEP IT NEAR BAJA CALIFORNIA AS IT TRACKS TO THE NORTH. THERE COULD BE ANOTHER INCREASE TO THE SOUTHERLY SWELL WITH THIS NEXT SYSTEM BY EARLY NEXT WEEK. && .BEACH HAZARDS...21/230 AM... A BEACH HAZARDS STATEMENT HAS BEEN ISSUED VALID FROM 9 AM TODAY THROUGH SUNDAY AFTERNOON. TROPICAL STORM LOWELL WILL BE SENDING A 4 TO 5 FOOT SOUTHERLY SWELL WITH A MODERATE 12 SECOND PERIOD ACROSS THE COASTAL WATERS AFFECTING SOUTH FACING BEACHES WITH DANGEROUS RIP CURRENTS EXPECTED. THERE WILL BE ELEVATED SURF BY FRIDAY EVENING THROUGH SATURDAY EVENING WITH SETS 4 TO 7 FEET POSSIBLE. THERE WILL BE A CHANCE THAT THE BEACH HAZARDS STATEMENT MIGHT NEED TO BE UPGRADED TO A HIGH SURF ADVISORY BY SATURDAY MORNING IF SURF INCREASES SLIGHTLY WITH SETS TO 8 FEET. BEACHES MOST SUSCEPTIBLE TO DANGEROUS RIP CURRENTS WILL BE ZUMA...MALIBU...CABRILLO BEACHES AS WELL AS SOUTHERN VENTURA COUNTY BEACHES. STRONG RIP CURRENTS AND LONGSHORE CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS...ESPECIALLY FOR INEXPERIENCED SWIMMERS. .LOX WATCHES/WARNINGS/ADVISORIES... HIGH RIP CURRENT RISK (SEE LAXSRFLOX). BEACH HAZARDS STATEMENT (SEE LAXCFWLOX). && PUBLIC...RAT AVIATION/MARINE/BEACH HAZARDS...CAK SYNOPSIS...RAT WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Aug 20, 10:26 PM PDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1026 PM PDT WED AUG 20 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-211300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1026 PM PDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY ON THURSDAY AFTERNOON AND EVENING THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER LOS ANGELES AND VENTURA COUNTY MOUNTAINS...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HALL
Nearby
Beach Hazards Statements in California, 2014Every beach hazards statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.